American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Nikos Frantzikinakis. A multidimensional Szemer\'edi theorem for Hardy sequences of different growth. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Burton Randol. Stable configurations of repelling points on compact manifolds. Proc. Amer. Math. Soc. 142 (2014) 2769-2773.
Abstract, references, and article information   
View Article: PDF

[3] P. LaVictoire, A. Parrish and J. Rosenblatt. Multivariable averaging on sparse sets. Trans. Amer. Math. Soc. 366 (2014) 2975-3025.
Abstract, references, and article information   
View Article: PDF

[4] Domingo Gómez-Pérez, Alina Ostafe and Igor Shparlinski. Algebraic entropy, automorphisms and sparsity of algebraic dynamical systems and pseudorandom number generators. Math. Comp. 83 (2014) 1535-1550.
Abstract, references, and article information   
View Article: PDF

[5] Mei-Chu Chang. Expansions of quadratic maps in prime fields. Proc. Amer. Math. Soc. 142 (2014) 85-92.
Abstract, references, and article information   
View Article: PDF

[6] Krzysztof Fraczek, Joanna Kułaga and Mariusz Lemańczyk. On the self-similarity problem for Gaussian-Kronecker flows. Proc. Amer. Math. Soc. 141 (2013) 4275-4291.
Abstract, references, and article information
View Article: PDF

[7] Ilwoo Cho and Palle E. T. Jorgensen. Krein-Space Operators Induced by Dirichlet Characters. Contemporary Mathematics 603 (2013) 3-33.
Book volume table of contents   
View Article: PDF

[8] I. Chyzhykov. Zero distribution and factorization of analytic functions of slow growth in the unit disc. Proc. Amer. Math. Soc. 141 (2013) 1297-1311.
Abstract, references, and article information   
View Article: PDF

[9] Ya. G. Sinai. Statistics of gaps in the sequence $\{\sqrt{n}\}$. Contemporary Mathematics 567 (2012) 185-189.
Book volume table of contents   
View Article: PDF

[10] Jean Bourgain, Alex Furman, Elon Lindenstrauss and Shahar Mozes. Stationary measures and equidistribution for orbits of nonabelian semigroups on the torus. J. Amer. Math. Soc. 24 (2011) 231-280. MR 2726604.
Abstract, references, and article information   
View Article: PDF

[11] V. I. Arnold. Stochastic and deterministic characteristics of orbits in chaotically looking dynamical systems. Trans. Moscow Math. Soc. 70 (2009) 31-69. MR 2573637.
Abstract, references, and article information   
View Article: PDF

[12] Nikos Frantzikinakis. Multiple ergodic averages for three polynomials and applications. Trans. Amer. Math. Soc. 360 (2008) 5435-5475. MR 2415080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dan Romik. The dynamics of Pythagorean Triples. Trans. Amer. Math. Soc. 360 (2008) 6045-6064. MR 2425702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ciprian Demeter, Terence Tao and Christoph Thiele. Maximal multilinear operators. Trans. Amer. Math. Soc. 360 (2008) 4989-5042. MR 2403711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Anne de Roton. Généralisation du critère de Beurling-Nyman pour l'hypothèse de Riemann. Trans. Amer. Math. Soc. 359 (2007) 6111-6126. MR 2336318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bryna Kra. The Green-Tao Theorem on arithmetic progressions in the primes: an ergodic point of view. Bull. Amer. Math. Soc. 43 (2006) 3-23. MR 2188173.
Abstract, references, and article information   
View Article: PDF

[17] Henk Bruin and Stefano Luzzatto. Topological invariance of the sign of the Lyapunov exponents in one-dimensional maps. Proc. Amer. Math. Soc. 134 (2006) 265-272. MR 2170567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. Marmi, P. Moussa and J.-C. Yoccoz. The cohomological equation for Roth-type interval exchange maps. J. Amer. Math. Soc. 18 (2005) 823-872. MR 2163864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yitwah Cheung. Slowly divergent geodesics in moduli space. Conform. Geom. Dyn. 8 (2004) 167-189. MR 2122525.
Abstract, references, and article information   
View Article: PDF

[20] Manfred Einsiedler and Douglas Lind. Algebraic $\mathbb{Z}^d$-actions of entropy rank one. Trans. Amer. Math. Soc. 356 (2004) 1799-1831. MR 2031042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Manfred Einsiedler and Elon Lindenstrauss. Rigidity properties of $\zd$-actions on tori and solenoids. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 99-110. MR 2029471.
Abstract, references, and article information   
View Article: PDF

[22] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Eli Glasner. Kazhdan's property and the geometry of $M_\Gamma (X)$. Math. Surveys Monogr. 101 (2003) 231-244.
Book volume table of contents   
View Article: PDF

[24] Eli Glasner. The Furstenberg-Zimmer structure theorem. Math. Surveys Monogr. 101 (2003) 195-204.
Book volume table of contents   
View Article: PDF

[25] Eli Glasner. Simple systems and their self-joinings. Math. Surveys Monogr. 101 (2003) 215-229.
Book volume table of contents   
View Article: PDF

[26] Eli Glasner. Some applications of joinings. Math. Surveys Monogr. 101 (2003) 147-157.
Book volume table of contents   
View Article: PDF

[27] Eli Glasner. Host's theorem. Math. Surveys Monogr. 101 (2003) 205-213.
Book volume table of contents   
View Article: PDF

[28] Eli Glasner. Ergodicity and mixing properties. Math. Surveys Monogr. 101 (2003) 61-93.
Book volume table of contents   
View Article: PDF

[29] Eli Glasner. Topological dynamics. Math. Surveys Monogr. 101 (2003) 13-47.
Book volume table of contents   
View Article: PDF

[30] Eli Glasner. The Pinsker algebra, CPE and zero entropy systems. Math. Surveys Monogr. 101 (2003) 319-327.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 44 found      Go to page: 1 2